Pharmacology 2019 (UPDATED)
ATI Pharmacology Proctor 2019
1.) A nurse is assessing a client who is receiving intravenous therapy. The nurse should identify which of the following ;ndings as a manifestation of =uid volume excess?
a.Decreased bowel sounds
b.Distended neck veins
c.Bilateral muscle weakness
2.) A nurse is caring for a client who has hyponatremia and is receiving an infusion of a prescribed hypertonic solution. Which of the following ;ndings should indicate to the nurse that the treatment is eFective?
a.Absent Chvostek’s sign
d.Cardiac arrhythmias absent
3.) A nurse is teaching a client who has a new prescription for a nitroglycerin transdermal patch.
Which of the following instructions should the nurse include?
a.“Discontinue the patch if you experience a headache.”
b.“Apply a new patch if you have chest pain.”
c.“Cover the patch with dry gauze when taking a shower.”
d.“Remove the patch prior to going to bed.”
4.) A nurse is reviewing he laboratory results of a client who has a prescription for sodium polystyrene sulfonate (Kayexalate) every 6 hr. which of the following should the nurse report to the provider?
a.Creatinine 0.72 mg/dL
b.Sodium 138 mEq/L
c.Magnesium 2 mEq/L
d.Potassium 5.2 mEq/L - Hyperkalemia (serum potassium level greater than 5.0 mEq/L) increases the client risk for fatal cardiac dysrhythmias. Kayexalate is used to decrease the serum potassium level, so the PN should monitor the client's serum potassium level
A nurse is caring for a client who has tuberculosis and is taking isoniazid and rifampin. Which of the following outcomes indicates that the client is adhering to the medication regimen?
a.The client has a negative sputum culture
b.The client tests negative for HIV
c.The client has a positive puri;ed protein derivative test
d.The client’s liver function test results are within the expected reference range
A client is caring for a client who develops an anaphylactic reaction to IV administration. A]er assessing the client’s respiratory status and stopping the medication infusion. Which of the following actions should the nurse take next?
a.Replace the infusion with 0.9% sodium chloride
b.Give diphenhydramine IM
c.Elevate the client’s legs and feet
d.Administer epinephrine IM
Download all 49 pages for € 20,99Add document to cart
aanp agpcnp psi ahip ati comprehensive 2019 c canadian tax principles, test items problems – chapters 1 to 10 community health med surg nr 667 nurs- uworld maternity aaa (everything you need to pass the exams and earn your highest score) exam elaborations q&a nurs- uworld mental health nursing aaa exams elaboration questions & detailed answers nurs- uworld peddiatry aaa (everything you need to pass the exams and earn your highest score) exam elaborations q&a nurs- uworld pharmacology aaa (everything you need to pass the exams and earn your highest score) exam elaborations q&a nurs- uworld prioritization aaa (everything you need to pass the exams and earn your highest score) exam elaborations q&a nursing pharmacology test bank and textbook for the world of the counselor (an introduction to the counseling profession) fourth edition by edward neukrug test bank for introductory medical-surgical nursing, 10th edition, barbara timby, nancy smith, isbn-10 1605470643, isbn-13 9781605470641, isbn-10 1605470635, isbn-13 9781605470634 test bank for psychology themes and variations 3rd canadian edition by weiten test bank for sensation and perception, 9th edition, e. bruce goldstein, isbn-10 1133958494, isbn-13 9781133958499 test bank for sociology in a changing world 9th edition by william kornblum test bank for understanding abnormal behavior by sue, david, sue, derald wing, sue, stanley, sue, diane m. 10th edition More Health Assessment ›